# SDR UALA2010041201215

- Difficulty date: April 11, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 48,116 hours, 13,365 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYD LEAK AT RT WING OTBD AILERON.  SECURED LOOSE B-NUT AND NEXT TO ACTUATOR, OPS CHECK OK. NO LEAKS FOUND.
